# SDR C77A20130820022

- Difficulty date: August 17, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 15,808 hours, 9,019 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039312003
- Condition: Worn
- Location: Lt Wing Te Flaps
- Part time: 15,808 hours, 9,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, NR 2 OTBD TRACK, WORN OUT OF LIMITS THICKNESS REDUCTION D=.015"  IAW SRM 57-52-03.  BLENDED WORN AREA IAW SRM PART II 51-10-03.
